Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Asymptotic Distributions for the Coupon Collector's Problem

Leonard E. Baum and Patrick Billingsley
The Annals of Mathematical Statistics
Vol. 36, No. 6 (Dec., 1965), pp. 1835-1839
Stable URL: http://www.jstor.org/stable/2239126
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotic Distributions for the Coupon Collector's Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1835
    1835
  • Thumbnail: Page 
1836
    1836
  • Thumbnail: Page 
1837
    1837
  • Thumbnail: Page 
1838
    1838
  • Thumbnail: Page 
1839
    1839